# SDR Y2PA2011072500018

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N191US
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 77,951 hours, 64,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 62030451
- Part serial: 7534
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK, MX DISCOVERED THAT THE RT OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  (BULBS WERE GOOD)  MX R & R THE RT OVERWING EMERGENCY EXIT LIGHT EMERGENCY BATTERY PACK IAW MM 33-50-0.  THE SYS OPERATIONALLY CHECKED GOOD AND THE ACFT WAS RETURNED TO SERVICE.
